# SDR 00FDEA00213

- Difficulty date: April 8, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED TO EWR WITH DAMAGE TO LH WING OUTBD FORE FLAP.  **  S/D  **  R&R LT OTBD VANE ASSY PER MM 27-50-03-2.  PER OPS CK NO DEFECT NOTED.
